On a non-existence result involving the fractional p-Laplacian

Abstract : We consider a nonlocal problem involving the fractional pp-Laplacian operator in bounded smooth domains. A non-existence result is obtained via a comparison process. This result extends those done for the fractional Laplacian.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01679139
Contributor : Carole Louis-Rose <>
Submitted on : Tuesday, January 9, 2018 - 5:09:47 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-01679139, version 1

Collections

Citation

Carole Louis-Rose, Jean Velin. On a non-existence result involving the fractional p-Laplacian. Rivista di Matematica della Università di Parma, 2015, 6 (2), pp.345-355. 〈hal-01679139〉

Share

Metrics

Record views

250